# SDR SWAA2016100308354

- Difficulty date: September 27, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 76,400 hours, 63,367 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2816716
- Part serial: BN023
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR OUTER GEAR DOOR DELAMINATED AT LOWER FORWARD EDGE.  R&R DOOR PER AMM.
